# SDR R61A201709020688

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,861 hours, 18,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR VERY HARD TO DISARM, ALMOST UNABLE TO OPERATE THE LEVEL.  REMOVED BURR ON GIRT BAR GUIDE FOR R2 DOOR. OPS CHECK GOOD IAW AMM 52-42-00.
